# SDR TAMF20250424049

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N336QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1506
- Aircraft time: 37,708 hours, 10,874 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,171 hours, 10,963 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 983A000003
- Part serial: 0983A00ES002476
- Condition: Failed
- Location: Zone 100
- Part time: 37,708 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING FROM MIA STATION AND DURING THE CLIMB, AIRCRAFT N336QT EXPERIENCED SMOKE ON THE LEFT SIDE OF THE COCKPIT, ACCOMPANIED BY THE 'AIR PACK 1 REGUL FAULT' INDICATION. THE CREW IMMEDIATELY DECIDED TO RETURN TO MIA STATION.  DURING THE MAINTENANCE INSPECTION AT MIA STATION, IT WAS FOUND THAT THE PACK 1 AIR CYCLE MACHINE WAS DAMAGED (BROKEN). THE UNIT WAS REMOVED AND REPLACED. THE TESTS WERE SATISFACTORY.  REF: AIRBUS TSM 05-50-810-829-A, AMM 21-52-21-000/400-801-A.
